Thursday, August 16, 2007

Good, and bad?

BP today at appointment: 120/70 Tuesday was 140/90.

Still dizzy, tingly scalp.... and if I don't eat before I get too hungry, I feel lightheaded, and like I am going to pass out. My understanding is that this drug causes all the above, and the last thing is due to low blood sugar. Um, ok. I am waiting for my doctor to call me so I can go over my symptoms with him personally.
Bookmark and Share

4 comments:

Heather said...

Hi!! I have been reading your blog for a little over a year now and today I felt I needed to comment. I also had high BP while pregnant with my son and moderately high before and after. I was told that I would need to start taking meds if I did not get it down. With my son's labor I had to rush to the hospital and go on Magnesium Sulfate (AWFUL AWFUL STUFF!!!!). I want baby #2 as well, but swore that I would do everything in my power to get the BP under control. So, I went on a diet and started exercising. Lost 40 pounds and feel great. I don't want to preach, but I do want to share. Your BP is not that high and if you lost even 10 pounds I bet you would see it go down. I had to swear off cookies for about 4 months. It sucked. But it was so worth it!!

hollibobolli said...

Yes, magnesium sulfate is terrible.. Stori had to take that when she had premature labor with Ali. Is that what you're taking?

Don't bust into a diet right now when you're not feeling well - seriously. Now is not the time to start a new health regimen. You need to talk it over with your doctor. Good grief - you eat healthier than anyone I know and you look awesome.

Just feel better.. okay?

big hugs.

Rachael said...

I was on blood pressure meds on and off when I waas pregnant with Keaton. I was also on them for 5 months after having gavin. Its normal to be dizzy, but not all the time. If you are dizzy then they need to adjust the dose. It could be its dropping your blood pressure to fast.
I would get dizzy or a really weak pulse when it was time to change my dose again. I hope they figure all this out for you.

Rachael said...

i was also going to ask which med they put you on? Is it labatolol? I found that one to be the best with least side effects. I was also on it when I labored with Gavin instead of the Mag. I tried 6 different kinds after Gavin was born. It was a joke. Labatolol seemed to work the best.